Classical logic, intuitionistic logic, and the Peirce rule

Notre Dame Journal of Formal Logic 33 (2):229-235 (1992)
Abstract
A simple method is provided for translating proofs in Grentzen's LK into proofs in Gentzen's LJ with the Peirce rule adjoined. A consequence is a simpler cut elimination operator for LJ + Peirce that is primitive recursive.
Keywords Classical logic  Intuitionistic logic  The Peirce Rule
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,351
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Maarten De Rijke (1995). The Logic of Peirce Algebras. Journal of Logic, Language and Information 4 (3):227-250.
    Robert Lane (1999). Peirce’s Triadic Logic Revisited. Transactions of the Charles S. Peirce Society 35 (2):284 - 311.
    Analytics

    Monthly downloads

    Added to index

    2010-08-24

    Total downloads

    40 ( #35,903 of 1,088,388 )

    Recent downloads (6 months)

    1 ( #69,601 of 1,088,388 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.